Quelques théorèmes de base normale d'entiers
Annales de l'Institut Fourier, Volume 28 (1978) no. 3, p. 1-33
Let Γ be a finite group, K a number field and N a tame Galois extension of K with group Γ. In the class group C(Z[Γ]) we study the order of the class of the ring of integers of N. We prove that this order divides [N:K] and that is 1 or 2 when Γ is metabelian or quaternionian, this depending on the Artin root numbers of the symplectic characters of Γ. We deduce new examples of extensions of Q with normal integral basis.
On étudie l’ordre de l’élément défini dans le groupe des classes C(Z[Γ]) par l’anneau des entiers d’une extension galoisienne finie et modérément ramifiée N d’un corps de nombres K, de groupe de Galois Γ. On démontre que cet ordre divise [N:K] et que pour certains groupes Γ, métabéliens ou quaternioniens il est égal à 1 ou 2 suivant le signe des constantes de l’équation fonctionnelle des séries L-d’Artin associées aux caractères symplectiques de Γ. On en déduit de nouveaux exemples d’extensions (N/Q) qui possèdent une base normale d’entiers.
@article{AIF_1978__28_3_1_0,
     author = {Cassou-Nogu\`es, Philippe},
     title = {Quelques th\'eor\`emes de base normale d'entiers},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {28},
     number = {3},
     year = {1978},
     pages = {1-33},
     doi = {10.5802/aif.699},
     mrnumber = {80j:12011},
     zbl = {0368.12004},
     mrnumber = {511812},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_1978__28_3_1_0}
}
Quelques théorèmes de base normale d'entiers. Annales de l'Institut Fourier, Volume 28 (1978) no. 3, pp. 1-33. doi : 10.5802/aif.699. https://aif.centre-mersenne.org/item/AIF_1978__28_3_1_0/

[1] Ph. Cassou-Nogues, Classes d'idéaux de l'algèbre d'un groupe abélien et applications, Mémoire de la S.M.F., n° 37 (1974). | Numdam | Zbl 0289.12014

[2] Ph. Cassou-Nogues, Groupe des classes de l'algèbre d'un groupe métacyclique, J. of Algebra, 1 (1976). | Zbl 0346.12010

[3] Ph. Cassou-Nogues, Structure galoisienne des anneaux d'entiers, à paraître in Proc. London Math. Soc. | Zbl 0425.12008

[4] Ph. Cassou-Nogues, Quelques théorèmes de base normale, Journées Arithmétiques de Caen (1976), Astérisque, 41-42 (1977), 183-189. | Zbl 0356.12011

[4a] Ph. Cassou-Nogues, Théorèmes de base normale, Séminaire de Théorie des Nombres, Bordeaux, exposé n° 27 (1976-1977) (à paraître). | Zbl 0356.12011

[5] A. Fröhlich, Galois module structure, Durham symposium in Algebraic Number Fields, A. Fröhlich éd. Academic Press, (1977), 133-191. | MR 56 #5496 | Zbl 0375.12010

[6] A. Fröhlich, Arithmetic and Galois module structure, J. reine angew. Math., 286-287 (1976), 380-439. | MR 55 #5582 | Zbl 0385.12004

[7] A. Fröhlich, Galois module structure and Artin L-functions, Proc. int. congress of Mathematicians Vancouver (1974), 1 (1975), 351-356. | Zbl 0346.12006

[8] A. Fröhlich, A normal integral basis theorem, J. of Algebra, vol. 39 (1976), n° 1. | MR 53 #5536 | Zbl 0345.12001

[9] A. Fröhlich, Module invariants and root numbers for quaternion fields of degree 4lr, Proc. Camb. Phil. Soc., 76 (1974), 393-399. | Zbl 0304.12008

[10] A. Fröhlich, Artin root numbers, conductors and representations for generalised quaternion groups, Proc. London Math. Soc., 28 (1974). | Zbl 0321.12018

[11] A. Fröhlich, E. Keating, S.M.J. Wilson, The class-group of quaternion and dihedral 2-groups, Mathematika, vol 21 (1974), n° 41. | Zbl 0303.12006

[12] J.M. Fontaine, Sur la décomposition des algèbres de groupes, Ann. Sc. de l'E.N.S., 4e série, 4 (1971), 121-180. | Numdam | MR 47 #1925 | Zbl 0215.10003

[13] S. Galovich, I. Reiner, S. Ullom, Class groups for integral representations of metacyclic groups, Mathematika, 19 (1972), 105-111. | MR 48 #4087 | Zbl 0248.12010

[14] J. Gechter, Artin root numbers for real characters, Trans. Amer. Math. Soc., (1976), 35-38. | MR 54 #5189 | Zbl 0362.12008

[15] M. Hall, The theory of groups. The Macmillan Company, New-York (1959). | MR 21 #1996 | Zbl 0084.02202

[16] M. Harada, Some criteria of hereditarity of crossed products, Osaka J. Math., 1 (1964), 69-80. | MR 30 #4785 | Zbl 0128.25901

[17] M. Harada, Hereditary orders, Trans. Amer. Math. Soc., 107 (1963), 273-290. | MR 27 #1474 | Zbl 0113.26001

[18] D. Hilbert, Die theorie der algebraishen Zahlkörper, Jahresbericht D. Math. Ver., (1897). | JFM 28.0157.05

[19] H. Jacobinski, On extensions of lattices, Michigan Math. J., 13 (1966), 471-475. | MR 34 #4377 | Zbl 0143.05702

[20] M.E. Keating, Class group of metacyclic group of order prq, Mathematika, vol. 21 (1974), n° 41. | Zbl 0303.12005

[21] J. Martinet, Modules sur l'algèbre du groupe quaternionien, Ann. Sc. de l'E.N.S., 4e série, 4, (1971), 299-308. | Numdam | MR 45 #302 | Zbl 0219.12012

[22] I. Reiner, Maximal orders, Academic Press, London (1975). | MR 52 #13910 | Zbl 0305.16001

[23] D.S. Rim, Module over finite groups, Ann of Maths, vol. 69 (1959), 700-713. | MR 21 #3474 | Zbl 0092.26104

[24] J.P. Serre, Corps locaux, 2e édition, Hermann, Paris (1968).

[25] J.P. Serre, Représentation linéaire des groupes finis, 2e édition, Hermann, (1971). | Zbl 0223.20003

[26] J.P. Serre, Modules projectifs et espaces fibrés à fibre vectorielle, Séminaire Dubreuil (1957-1958), p. 1-17. | Numdam | Zbl 0132.41202

[27] M. Taylor, Galois module structure of the ring of integers of l-extensions, Thesis of P.H.D., London (1977).

[28] S. Ullom, The exponent of class group, J. of Algebra, vol. 29 (1974), 124-132. | MR 49 #2910 | Zbl 0278.20016

[29] T. Yamada, On the group algebras of metabelian groups over algebraic number fields I, Osaka J. Math., vol. 6 (1969), 211-228. | MR 41 #8543 | Zbl 0184.05102

[30] T. Yamada, On the group algebras of metabelian groups over algebraic number fields II, J. Fac. Sci. Univ. Tokio, 16 (1969), 83-90. | MR 41 #8544 | Zbl 0188.06902

[31] T. Yamada, On the group algebras of metacyclic groups over algebraic number fields, J. Fac. Sci. Univ. Tokio, 15 (1968), 179-199. | MR 39 #7007 | Zbl 0172.03403

[32] S.M.J. Wilson, Reduced norms in the K-theory of orders, Proc. London Math. Soc.. | Zbl 0358.16021

[33] S. Williamson, Crossed products and hereditary orders, Nagoya Math., J., 23 (1963), 103-120. | MR 29 #1242 | Zbl 0152.02002

[34] C.W. Curtis, I. Reiner, Representation theory of finite groups and associative algebras, Interscience, New-York (1962). | MR 26 #2519 | Zbl 0131.25601